MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD (COCRMO) - DIA.54MM H.18

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD (COCRMO) - DIA.54MM H.18
Model Number HUMERAL HEAD (COCRMO)
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery of a smr stemless anatomic prosthesis performed on (b)(6)2025, due to cuff failure.Patient cuff failing and recurrent dislocations were reported.The site was approached through delto-pectoral incision.Exposure was good.The surgeon removed the following devices: · smr-flattened humeral head d.54mm (product code 1322.09.541, lot #1604401 - ster.(b)(4)).· smr stemless - neutral adaptor (product code 1335.15.200, lot #1815692 - ster.(b)(4)).· smr stemless - stemless core #l (product code 1355.14.238, lot #1812164 - ster.(b)(4)).· liner for metalback glenoid large (product code 1377.50.030, lot #18at11w - ster.(b)(4)).The glenoid metalback was left in situ.It was reported that the surgeon converted the prosthesis to a stemmed reverse as he felt that the radiographic lysis around the core would progress to loosening with stemless.But there were no issues with the core itself.A 19mm humeral stem, a standard humeral body, two 9mm spacers, a large lateral liner and a poly glenosphere 44 with standard connector were used.Previous surgery took place on (b)(6) 2019.Patient is a male, 57 years old.It is reported he's healthy.Event happened in australia.
 
Additional Manufacturer Narrative
Checking the dhrs of the involved lot #1604401, no pre-existing anomaly was found on the 5 devices manufactured with that lot #.According to our records, at least 4 out of 5 humeral heads belonging to lot #1604401 and ster.1600121 have been implanted and this is the only complaint received on this lot #.Device analysis: devices involved were not returned to limacorporate for further analysis.X-rays analysis: limacorporate received a total of 2 x-rays referring to pre-operative revision surgery.The x-rays received - exact date unknown but it was within a month of the operation - and a picture of the explanted devices have been evaluated by a medical consultant.Following, the medical consultant comments: "the pre-op radiographs show a little bit of overstuffing on the humeral side, the center of rotation is a few millimeters too medial.This may have contributed to the relatively early rotator cuff failure.The explants show signs of damage to the liner, probably due to removal.There is no sign for implant related failure.This is a natural course of events".Considering that: · check of manufacturing charts highlighted no anomalies on the components manufactured with the involved lot #1604401.· according to the medical consultant: "the pre-op radiographs show a little bit of overstuffing on the humeral side; the center of rotation is a few millimeters too medial.This may have contributed to the relatively early rotator cuff failure" and "there is no sign for implant related failure".We cannot draw a definitive root cause for the event, but we can state that it is not product related.Pms data: according to limacorporate pms data, the revision rate of smr stemless anatomic prosthesis due to cuff failure is 0.26%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEAD (COCRMO) - DIA.54MM H.18
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21729221
Report Number3008021110-2025-00037
Device Sequence Number20989147
Product Code KWT
UDI-Device Identifier08033390068741
UDI-Public08033390068741
Combination Product (Y/N)N
PMA/510(K) Number
K161476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHUMERAL HEAD (COCRMO)
Device Catalogue Number1322.09.541
Device Lot Number1604401
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown